# SDR 97ZZZX110

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Brake Service Inc, repair station QVIR333K
- Aircraft: N2FOR
- Make and model: Boeing 727
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 211473
- Condition: Lock Up
- Location: Mlg
- Component: Bfgoodrich
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE LOCKED UP.  HIGH TEMPERATURE.
